# SDR UPS00233865

- Difficulty date: September 27, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, POSSIBLE CRACK INDICATION ON STR 15L, BS 1213 IN AFT AIRSTAIRS AREA.  REPAIRED STRINGER IAW SRM 53-10-03 FIG 1.
